| Catalog Number |
124122527 |
| Medical Device Problem Codes |
Device Dislodged or Dislocated (2923); Naturally Worn (2988)
| Health Effect - Clinical Codes |
Joint Dislocation (2374); Osteolysis (2377); No Code Available (3191)
| Date of Event |
02/25/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Device was used for treatment, not diagnosis.(b)(4).
Event or Problem Description
It was reported that the patient was revised due to dislocation, osteolysis and poly wear.A new constrained liner was implanted along with a new head.Doi: unknown; dor: (b)(6) 2019, right hip.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary = > no device associated with this report was received for examination.A worldwide lot specific complaint database search, or device history record (dhr) review, was not possible because the required lot number was not provided.Based on previous investigations, this complication of joint replacement is unlikely to have been the result of a device failing to meet required specifications.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, a follow-up medwatch will be filed as appropriate.